MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; SC 3W HP RA OFF NB- OEM

MEDLINE INDUSTRIES INC.; SC 3W HP RA OFF NB- OEM
Catalog Number 80055009
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on (b)(6) 2020 a surgeon was unable to fully deploy a sapien 3 trans catheter valve.It was stated by the reporter "they were prepared to troubleshoot and did not need to use a 2nd valve." the reporter states, "it is not known where the source of the leak is." there was no report of serious injury.However, due to the reported nature of the incident and in abundance of caution this medwatch is being filed.The sample is not available for return and evaluation.No further information is available at this time.If any further relevant information is identified or obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported, there was a large column of air.The reporter states, "it is not known where the source of the leak is.".

Common Device Name
SC 3W HP RA OFF NB- OEM
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key10778166
Report Number3015910259-2020-00003
Device Sequence Number14193149
Product Code DTL
UDI-Device Identifier10193489066661
UDI-Public10193489066661
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80055009
Device Lot Number5565768, 5607041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient Weight65